Alert archive / Texas / Wind Advisories in 2006
Wind Advisory 8, NWS San Angelo, TX
NWS San Angelo, TX issued this wind advisory at Sep 20, 2006, 7:24 PM CDT for 15 counties in Texas. It took effect at Sep 21, 2006, 8:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Sep 20, 2006, 7:24 PM CDT (00:24 UTC)
- In effect from
- Sep 21, 2006, 8:00 AM CDT
- Expired
- Sep 21, 2006, 2:22 PM CDT
- In force
- 6 hr
- Issued by
- NWS San Angelo, TX
Counties Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Nolan County, TX, Runnels County, TX, Shackelford County, TX, Sterling County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX
The radar
The Dyess AFB radar (KDYX), 77 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 0.4 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 54 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 2289 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KSJT 210024 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 724 PM CDT WED SEP 20 2006 TXZ049-054-064>066-071-072-098-099-113-114-127-128-139-140-210830- /O.NEW.KSJT.WI.Y.0008.060921T1300Z-060922T0000Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-HASKELL- THROCKMORTON-JONES-SHACKELFORD-TAYLOR-CALLAHAN-COLEMAN-BROWN- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...SAN ANGELO...HASKELL...THROCKMORTON...WOODSON... STAMFORD...ANSON...HAMLIN...ALBANY...ABILENE...CLYDE...BAIRD... CROSS PLAINS...COLEMAN...BROWNWOOD 724 PM CDT WED SEP 20 2006 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 7 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 7 PM CDT THURSDAY. SOUTH TO SOUTHWEST WINDS WILL CONTINUE TO INCREASE THROUGH THE DAY THURSDAY AS A POTENT STORM SYSTEM MOVES ACROSS THE PLAINS. THIS SYSTEM WILL PUSH A DRY LINE ACROSS MUCH OF WEST CENTRAL TEXAS THURSDAY AND WINDS ARE FORECAST TO INCREASE TO 20 TO 30 MPH WITH GUSTS AS HIGH AS 40 MPH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ073-154-210830- /O.NEW.KSJT.LW.Y.0016.060921T1300Z-060922T0000Z/ CONCHO-MCCULLOCH- INCLUDING THE CITIES OF...EDEN...BRADY 724 PM CDT WED SEP 20 2006 ...LAKE WIND ADVISORY IN EFFECT FROM 8 AM TO 7 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 7 PM CDT THURSDAY. SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 MPH THURSDAY MORNING AHEAD OF A POTENT STORM SYSTEM MOVEING ACROSS THE PLAINS. THIS SYSTEM WILL ALSO PUSH A DRY LINE ACROSS MUCH OF WEST CENTERAL TEXAS. IN THE WAKE OF THIS DRY LINE...WINDS WILL GUST TO BETWEEN 30 AND 35 MPH. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. $$
3 follow-up statements
000 WWUS74 KSJT 210512 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 1212 AM CDT THU SEP 21 2006 TXZ049-054-064>066-071-072-098-099-113-114-127-128-139-140-211315- /O.CON.KSJT.WI.Y.0008.060921T1300Z-060922T0000Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-HASKELL- THROCKMORTON-JONES-SHACKELFORD-TAYLOR-CALLAHAN-COLEMAN-BROWN- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...SAN ANGELO...HASKELL...THROCKMORTON...WOODSON... STAMFORD...ANSON...HAMLIN...ALBANY...ABILENE...CLYDE...BAIRD... CROSS PLAINS...COLEMAN...BROWNWOOD 1212 AM CDT THU SEP 21 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 7 PM CDT THIS EVENING... SOUTH TO SOUTHWEST WINDS WILL CONTINUE TO INCREASE THROUGH THE DAY THURSDAY AS A POTENT STORM SYSTEM MOVES ACROSS THE PLAINS. THIS SYSTEM WILL PUSH A DRY LINE ACROSS MUCH OF WEST CENTRAL TEXAS THURSDAY AND WINDS ARE FORECAST TO INCREASE TO 20 TO 30 MPH WITH GUSTS AS HIGH AS 40 MPH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ073-154-211315- /O.CON.KSJT.LW.Y.0016.060921T1300Z-060922T0000Z/ CONCHO-MCCULLOCH- INCLUDING THE CITIES OF...EDEN...BRADY 1212 AM CDT THU SEP 21 2006 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 7 PM CDT THIS EVENING... SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 MPH THURSDAY MORNING AHEAD OF A POTENT STORM SYSTEM MOVEING ACROSS THE PLAINS. THIS SYSTEM WILL ALSO PUSH A DRY LINE ACROSS MUCH OF WEST CENTERAL TEXAS. IN THE WAKE OF THIS DRY LINE...WINDS WILL GUST TO BETWEEN 30 AND 35 MPH. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. $$
000 WWUS74 KSJT 211219 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 719 AM CDT THU SEP 21 2006 TXZ049-054-064>066-071-072-098-099-113-114-127-128-139-140-212100- /O.CON.KSJT.WI.Y.0008.060921T1300Z-060922T0000Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-HASKELL- THROCKMORTON-JONES-SHACKELFORD-TAYLOR-CALLAHAN-COLEMAN-BROWN- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...SAN ANGELO...HASKELL...THROCKMORTON...WOODSON... STAMFORD...ANSON...HAMLIN...ALBANY...ABILENE...CLYDE...BAIRD... CROSS PLAINS...COLEMAN...BROWNWOOD 719 AM CDT THU SEP 21 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... STRONG SOUTH TO SOUTHWEST WINDS WILL CONTINUE TODAY AS A POTENT STORM SYSTEM MOVES ACROSS THE PLAINS. THIS SYSTEM WILL PUSH A DRY LINE ACROSS MUCH OF WEST CENTRAL TEXAS TODAY AND WINDS ARE FORECAST TO INCREASE TO 20 TO 30 MPH WITH GUSTS AS HIGH AS 40 MPH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ073-154-212100- /O.CON.KSJT.LW.Y.0016.060921T1300Z-060922T0000Z/ CONCHO-MCCULLOCH- INCLUDING THE CITIES OF...EDEN...BRADY 719 AM CDT THU SEP 21 2006 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 MPH TODAY IN CONCHO AND MCCULLOCH COUNTIES...AHEAD OF A POTENT STORM SYSTEM MOVING ACROSS THE PLAINS. THIS SYSTEM WILL ALSO PUSH A DRY LINE ACROSS MUCH OF WEST CENTRAL TEXAS. IN THE WAKE OF THIS DRY LINE...WINDS WILL GUST TO BETWEEN 30 AND 35 MPH. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. $$
000 WWUS74 KSJT 211922 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 222 PM CDT THU SEP 21 2006 TXZ049-054-065-066-072-098-099-113-114-127-128-139-140-220000- /O.CAN.KSJT.WI.Y.0008.000000T0000Z-060922T0000Z/ /O.EXA.KSJT.LW.Y.0016.000000T0000Z-060922T0000Z/ FISHER-NOLAN-COKE-RUNNELS-TOM GREEN-HASKELL-THROCKMORTON-JONES- SHACKELFORD-TAYLOR-CALLAHAN-COLEMAN-BROWN- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... ROBERT LEE...BRONTE...BALLINGER...WINTERS...SAN ANGELO... HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN... ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN... BROWNWOOD 222 PM CDT THU SEP 21 2006 ...WIND ADVISORY IS CANCELLED... ...LAKE WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE WIND ADVISORY HAS BEEN CANCELLED. SOUTHWEST WINDS OF 20 TO 25 MPH WILL GUST TO NEAR 30 MPH THROUGH THE REMAINDER OF THE AFTERNOON. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. $$ TXZ064-071-212030- /O.CAN.KSJT.WI.Y.0008.000000T0000Z-060922T0000Z/ STERLING-IRION- INCLUDING THE CITIES OF...STERLING CITY...MERTZON 222 PM CDT THU SEP 21 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS CANCELLED THE WIND ADVISORY. $$ TXZ073-154-220000- /O.CON.KSJT.LW.Y.0016.000000T0000Z-060922T0000Z/ CONCHO-MCCULLOCH- INCLUDING THE CITIES OF...EDEN...BRADY 222 PM CDT THU SEP 21 2006 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. SOUTHWEST WINDS OF 20 TO 25 MPH WILL GUST TO NEAR 30 MPH THROUGH THE REMAINDER OF THE AFTERNOON. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. $$ 14
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this wind advisory went out at Sep 20, 7:24 PM CDT, 0 minutes earlier.
Area forecast discussion, Sep 20, 7:24 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 724 PM CDT WED SEP 20 2006 .UPDATE...SOME SIGNIFICANT PRODUCT UPDATES FORTHCOMING. WHILE THE MAIN FACTOR IS THAT THE WIND FORECAST WAS RAISED SLIGHTLY BASED ON THE LATEST INFORMATION AND THIS WILL TAKE US OVER THE THRESHOLD ON SEVERAL CRITERIA. FIRST OF ALL...DEVELOPING STORM SYSTEM CURRENTLY OVER SOUTHEAST COLORADO WILL MOVE TO THE EAST OVERNIGHT AND THURSDAY. WINDS WILL ONCE AGAIN PICK UP TONIGHT ONCE THE LOW LEVEL JET DEVELOPS AND WINDS AFTER MIDNIGHT WILL BE CLOSE TO LAKE WIND CRITERIA. ALSO AS THE STORM SYSTEM MOVES DEEPER INTO THE PLAINS...THE DRY LINE WILL BEGIN TO MARCH EAST AND WE WILL SEE A BRIEF OPPORTUNITY FOR ISOLATED SHOWERS AND THUNDERSTORMS LATE TONIGHT AND EARLY TOMORROW MORNING AHEAD OF THIS FEATURE. WINDS TO PICKUP TOMORROW MORNING AS THE LOW LEVEL JET BEGINS TO MIX DOWN...AND WINDS EXPECTED TO INCREASE EVEN FURTHER ONCE THE DRYLINE PASSES AND THE AIRMASS DRIES OUT AND WINDS BEGIN TO MIX DOWN FROM 700MB WHERE BOTH MODELS FORECAST 40 TO 45 KTS TO BE LOCATED AS THE STORM SYSTEM TIGHTENS UP. WHILE WE HAVE HAD A GREEN UP DUE TO RECENT RAINS...THE AIRMASS WILL DRY ANY DEAD FUELS SUBSTANTIALLY AND NOW WITH WINDS FORECAST TO REACH AROUND 18 MPH AT THE 20 FOOT LEVEL WITH GUSTS WELL INTO 30 MPH RANGE WILL GO AHEAD AND ISSUE A FIRE WEATHER WATCH. TOSS UP BETWEEN A LAKE WIND OR WIND ADVISORY...BUT DECIDED TO GO WITH THE WIND ADVISORY FOR THE NORTHWEST HALF OF THE FORECAST AREA AS GUSTS WILL BE APPROACHING 40 MPH OR BETTER. WENT WITH LAKE WIND ADVISORY FOR THE SOUTHEASTERN COUNTIES WITH LAKES WHERE GUSTS ARE FORECAST TO NOT BE QUITE AS SUBSTANTIAL. ALSO LIMITED THE THUNDERSTORM POTENTIAL TOMORROW JUST TO THE MORNING HOURS. UPDATED PRODUCTS TO BE SHIPPED WITHIN THE NEXT HOUR. BRAZZELL && .PREV DISCUSSION... (ISSUED 606 PM CDT WED SEP 20 2006) AVIATION... SOUTHERLY FLOW CONTINUES TO INCREASE THIS AFTERNOON ACROSS WEST CENTRAL TEXAS AS SURFACE LOW PRESSURE TROF DEVELOPS TO OUR WEST. SURFACE WINDS WILL BE SOUTHERLY AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THE REMAINDER OF TODAY AND THROUGH THURSDAY. ALSO...LLWS FOR THE KABI/KSJT TAFS BETWEEN 21/04Z AND 21/15Z AS LOW LEVEL JET INCREASES TO 40 TO 50 KNOTS. ISOLD TSTMS POSSIBLE TONIGHT ACROSS THE BIG COUNTRY...INCLUDING THE KABI TAF...MAINLY AFTER 21/06Z. MOSTLY VFR CONDITIONS ARE EXPECTED THROUGH THE NEXT 24 HOURS. PREV DISCUSSION... (ISSUED 310 PM CDT WED SEP 20 2006) DISCUSSION... UPPER LEVEL PATTERN REMAINS PROGRESSIVE OVER THE LOWER 48 STATES. GOES WATER VAPOR IMAGERY AND 12Z 500MB ANALYSIS SHOWED A BROAD UPPER LEVEL HEIGHT RIDGE OVER MEXICO...SOUTH TX AND THE WESTERN GULF. OVER NORTH TX...FAST WESTERLIES WERE NOTED ROUNDING THE RIDGE IN ADVANCE OF A CLOSED LOW DROPPING INTO THE FOUR CORNERS REGION. AFTERNOON SURFACE ANALYSIS SHOWED A TIGHT PRESSURE GRADIENT OVER WEST CENTRAL TX IN RESPONSE TO A DEEPENING LEE SIDE TROF OVER EASTERN NM. LOW LEVEL MOISTURE WAS SCOURED OUT OF WEST CENTRAL TX BY THE LAST COLD FRONT...AND DEWPOINTS HAVE REMAINED IN THE 40S. TO THE SOUTH...60 PLUS DEWPOINTS WERE NOTED SOUTH OF A LAREDO TO CORPUS CHRISTI LINE. SOME OF THIS MOISTURE WILL RETURN TO WEST CENTRAL TX LATE TONIGHT... BEFORE IT IS MIXED OUT WITH THE PASSAGE OF A DRYLINE DURING THE MID TO LATE THURSDAY MORNING. BY 18Z...EXPECT MID 50S OR BETTER DEWPOINTS TO BE CONFINED TO THE NORTHWEST HILL COUNTRY AND SOUTHERN HEARTLAND. WILL LIKELY SEE A FEW HIGH BASED SHOWERS OR THUNDERSTORMS IN THE MORNING...EAST OF A ROBY TO JUNCTION LINE. RAIN AMOUNTS WILL BE INSIGNIFICANT...WITH TRACE AMOUNTS FROM SPRINKLES MOST LIKELY OVER AREAS THAT SEE RAIN. MOST OF WEST CENTRAL TX HAS RECEIVED AMPLE RAINFALL OVER THE PAST THREE WEEKS...WITH RANGELAND SIGNIFICANTLY GREENER THAN A MONTH AGO. HOWEVER...FOR THOSE ISOLATED AREAS THAT ARE STILL LACKING IN SOIL MOISTURE AND LIVE FUELS...WILDFIRE DANGER WILL BE ELEVATED. WITH AN OVERALL INCREASE IN LIVE FUELS...WILL FOREGO A RED FLAG WARNING AT THIS TIME. A SPECIAL WEATHER STATEMENT HAS BEEN ISSUED. ELEVATED WILDFIRE DANGER WILL PERSIST FOR FRIDAY...AS A PREFRONTAL THERMAL RIDGE REMAINS PARKED OVER WEST CENTRAL TX. EXPECT MANY AREAS TO SEE THE MID 90S FOR HIGH TEMPS. MEX GUIDANCE NUMBERS APPEAR TO HAVE RESPONDED WELL TO THE PATTERN AND WILL FOLLOW CLOSELY. SIMILAR TO TONIGHT...LOW LEVEL MOISTURE WILL RETURN FRIDAY NIGHT IN ADVANCE. HOWEVER...THIS MOISTURE RETURN WILL PRECEDE A COLD FRONTAL PASSAGE EARLY SATURDAY. THIS WILL BRING ISOLATED SHOWERS AND STORMS TO EASTERN PORTIONS OF WEST CENTRAL TX. MORE NOTICEABLY...TEMPERATURES WILL RETURN TO MORE SEASONAL VALUES SATURDAY AND SUNDAY AFTERNOONS. RELATIVELY FAST NORTHWEST FLOW ALOFT WILL PREVAIL OVER WEST CENTRAL TX FOR THE FIRST PART OF THE UPCOMING WORKWEEK. ONLY MARGINAL LOW LEVEL MOISTURE RETURN IS EXPECTED...LIKELY BE INSUFFICIENT TO SUPPORT SHOWERS OR THUNDERSTORMS. 14 && .SJT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 8 AM THURSDAY TO 7 PM THURSDAY FOR THE FOLLOWING ZONES: BROWN...CALLAHAN...COKE...COLEMAN...FISHER... HASKELL...IRION...JONES...NOLAN...RUNNELS...SHACKELFORD... STERLING...TAYLOR...THROCKMORTON...AND TOM GREEN. FIRE WEATHER WATCH FROM 1 PM THURSDAY TO 7 PM THURSDAY FOR THE FOLLOWING ZONES: CALLAHAN...COKE...COLEMAN...CROCKETT...FISHER... HASKELL...IRION...JONES...NOLAN...RUNNELS...SHACKELFORD... STERLING...TAYLOR...THROCKMORTON...AND TOM GREEN. LAKE WIND ADVISORY FROM 8 AM THURSDAY TO 7 PM THURSDAY FOR THE FOLLOWING ZONES: CONCHO...AND MCCULLOCH. && 27/27
Hazardous weather outlook, Sep 20, 3:24 PM CDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 324 PM CDT WED SEP 20 2006 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-212030- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 324 PM CDT WED SEP 20 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT AN ISOLATED THUNDERSTORM IS POSSIBLE IN THE BIG COUNTRY TONIGHT... AS AN UPPER LEVEL STORM SYSTEM PASSES TO THE NORTH. WITH WEAK INSTABILITY...SEVERE WEATHER IS NOT EXPECTED. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WILDFIRE DANGER WILL BE ELEVATED ACROSS WEST CENTRAL TEXAS THURSDAY AFTERNOON...AS A SURFACE LOW IN KANSAS BRINGS STRONG GUSTY SOUTHWEST TO WEST WINDS AND RELATIVE HUMIDITY VALUES FALL TO 12 TO 20 PERCENT ACROSS THE BIG COUNTRY AND CONCHO VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Sep 20, 2:56 PM CDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 256 PM CDT WED SEP 20 2006 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-211000- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA... HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN... ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN... BROWNWOOD...BRADY...SAN SABA...MENARD...JUNCTION...MASON 256 PM CDT WED SEP 20 2006 ...ELEVATED FIRE DANGER ON THURSDAY AFTERNOON... A DRYLINE WILL MOVE EAST ACROSS WEST CENTRAL TEXAS THURSDAY MORNING. BEHIND THE DRY LINE...STRONG SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 35 MPH ARE EXPECTED ACROSS THE BIG COUNTRY AND 15 TO 25 MPH ACROSS THE REMAINDER OF WEST CENTRAL TEXAS FOR THURSDAY AFTERNOON. RELATIVE HUMIDITIES WILL FALL TO 12 TO 20 PERCENT ACROSS THE BIG COUNTRY AND CONCHO VALLEY AND 20 TO 30 PERCENT ACROSS THE REMAINDER OF WEST CENTRAL TEXAS. THESE CONDITIONS WILL LEAD TO AN ELEVATED FIRE DANGER THURSDAY AFTERNOON. FUEL MOISTURE HAS INCREASED ACROSS PARTS OF WEST CENTRAL TEXAS FROM THE RECENT RAINFALL DURING THE PAST MONTH. HOWEVER...THE GRASSES ARE DRYING OUT AND MAY IGNITE AND SPREAD WILDFIRES. EVERYONE SHOULD USE CAUTION TO PREVENT THE START AND SPREAD OF WILDFIRES.
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 7:24 PM CDT | Lake Wind Advisory | SJT | Brown, Callahan, Coke, Coleman, Concho, Fisher and 9 more | 24 hr |
| Sep 20, 7:25 PM CDT | Fire Weather Watch | SJT | Callahan, Coke, Coleman, Crockett, Fisher, Haskell and 9 more | 10 hr |
| Sep 21, 5:21 AM CDT | Fire Weather Watch | SJT | Brown, Callahan, Coke, Coleman, Concho, Crockett and 12 more | 23 hr |
| Sep 21, 5:21 AM CDT | Red Flag Warning | SJT | Coke, Crockett, Fisher, Haskell, Irion, Jones and 5 more | 14 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.